# SDR DALA2024061806176

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0395144) CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL WEB STA 767+5 RBL 20 AND WL 156. REMOVED AND REPLACED INTERCOSTAL DAMAGED ON AFT CARGO COMPARTMENT STA 767 TO 787 RBL 20 PER B737-800 SRM 51-40-02-OG AND DWG 146A0081.
